# SDR MASA20210420177

- Difficulty date: February 13, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N948LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15118
- Aircraft time: 23,920 hours, 21,153 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: SH670320774
- Condition: Corroded
- Location: Bs 349-364 S26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO STGR 26 LH /26 RH IN STA.FS=349 TO FS= 364 AT MAIN AVIONICS ACTION| CORRECTIVE ANGLE ATTACHED WAS REPLACE PER CRJ-900 SRM 51-42-06-001-001-A01 AND SRM .51-42-21-001-001-A01
